# SDR SWAA2021032256684

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 55,497 hours, 32,763 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGA-PHONE INOP. / INSTALLED NEW MEGAPHONE IN AFT GALLEY AND OPS CHECK NORMAL PER AMM 25-64-00
